IEEE - Institute of Electrical and Electronics Engineers, Inc. - The effects of covering on complex wave propagation in gyromagnetic slotlines

Author(s): Kuen-Fwu Huh ; C.-K.C. Tzuang
Sponsor(s): IEEE Microwave Theory and Techniques Society
Publisher: IEEE - Institute of Electrical and Electronics Engineers, Inc.
Publication Date: 1 May 1995
Volume: 43
Page Count: 6
Page(s): 1,100 - 1,105
ISSN (Paper): 0018-9480
ISSN (Online): 1557-9670
DOI: 10.1109/22.382072
Regular:

The evolution of complex leaky waves in partially open gyromagnetic slotlines into complex modes in a shielded slotline is presented. Given a particular stratified gyromagnetic slotline with two... View More

Advertisement